# SDR SWAA2025031204081

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 55,271 hours, 33,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND R/H OVER WING EXIT INOP <[01].  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1669 AT STA 603 RBL 67 IAW AMM 33-51-06.
